About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 238641, 12 pages
http://dx.doi.org/10.1155/2012/238641
Research Article

Life Behavior of a System under Discrete Shock Model

Department of Industrial Engineering, Atilim University, Incek, 06836 Ankara, Turkey

Received 21 June 2012; Revised 31 July 2012; Accepted 6 August 2012

Academic Editor: M. De la Sen

Copyright © 2012 Serkan Eryilmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Bai, Z. H. Li, and X. B. Kong, “Generalized shock models based on a cluster point process,” IEEE Transactions on Reliability, vol. 55, no. 3, pp. 542–550, 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Eryilmaz, “Generalized δ-shock model via runs,” Statistics and Probability Letters, vol. 82, no. 2, pp. 326–331, 2012. View at Publisher · View at Google Scholar
  3. S. Eryilmaz, “On the lifetime behavior of discrete time shock model,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 384–388, 2013.
  4. J. D. Esary, A. W. Marshall, and F. Proschan, “Shock models and wear processes,” vol. 4, pp. 627–649, 1973. View at Zentralblatt MATH
  5. M. Finkelstein and F. Marais, “On terminating Poisson processes in some shock models,” Reliability Engineering and System Safety, vol. 95, pp. 874–879, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Gut, “Cumulative shock models,” Advances in Applied Probability, vol. 22, no. 2, pp. 504–507, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Gut, “Mixed shock models,” Bernoulli, vol. 7, no. 3, pp. 541–555, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. Mallor and E. Omey, “Shocks, runs and random sums,” Journal of Applied Probability, vol. 38, no. 2, pp. 438–448, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. U. Sumita and J. G. Shanthikumar, “A class of correlated cumulative shock models,” Advances in Applied Probability, vol. 17, no. 2, pp. 347–366, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Aven and S. Gaarder, “Optimal replacement in a shock model: discrete time,” Journal of Applied Probability, vol. 24, no. 1, pp. 281–287, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH